MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated for a patient sample.The following data was provided (customer¿s reference range 0.70 ng/dl to 1.45 ng/dl): same patient sample was extracted into 3 samples and results generated as follows: on (b)(6) 2025 sample 1 initial result = 1.63 ng/dl, repeat results = 1.70 ng/dl, 1.38 ng/dl, 1.43 ng/dl, 1.54 ng/dl, repeat results obtained by technical support = 1.41 ng/dl, 1.49 ng/dl.18jan2025 sample 2 results = 1.56 ng/dl, 1.72 ng/dl, repeat results obtained by technical support = 1.42 ng/dl, 1.56 ng/dl.Sample 3 results = 1.51 ng/dl, 1.47 ng/dl, repeat results obtained by technical support = 1.46 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date: updated from blank to 4/30/2024.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing of a retained reagent kit.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify an increase in complaints for list number 07k65, however, an increase in complaint activity for lot 63085ud00 was not identified.Additionally, in-house accuracy testing was completed with a retained kit of reagent lot 63085ud00.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Device history record review did not identify any non-conformances, potential non-conformances, or deviations associated with lot number 63085ud00 and the complaint issue.Labeling was reviewed and adequately addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 reagent lot 63085ud00 was identified.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated for a patient sample.The following data was provided (customer¿s reference range 0.70 ng/dl to 1.45 ng/dl): same patient sample was extracted into 3 samples and results generated as follows: on (b)(6) 2025 sample 1 initial result = 1.63 ng/dl, repeat results = 1.70 ng/dl, 1.38 ng/dl, 1.43 ng/dl, 1.54 ng/dl, repeat results obtained by technical support = 1.41 ng/dl, 1.49 ng/dl.On (b)(6)2025 sample 2 results = 1.56 ng/dl, 1.72 ng/dl, repeat results obtained by technical support = 1.42 ng/dl, 1.56 ng/dl.Sample 3 results = 1.51 ng/dl, 1.47 ng/dl, repeat results obtained by technical support = 1.46 ng/dl no impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21332812
Report Number3005094123-2025-00063
Device Sequence Number7918276
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)250314(10)63085UD00
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Catalogue Number07K65-29
Device Lot Number63085UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown